# SDR SWAA2025040715127

- Difficulty date: March 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 40,487 hours, 19,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD LOCATED BTW BS767 TO BS794.3 RBL22 WL156.5 AT AFT CARGO COMPARTMENT 2025-172080<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS767 TO BS794.3 RBL22 WL156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A0081 SHEET 49 REV A  SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
